화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.65, No.5, 2250-2256, 2020
A Switching Controller for a Class of MIMO Bilinear Systems With Time Delay
In this paper, we propose a state-dependent switching controller for multiple-input multiple-output (MIMO) bilinear systems with constant delays in both the state and the input. The control input is assumed to be restricted to take only a finite number of values. The stability analysis of the closed loop is based on a Lyapunov-Krasovskii functional, and the design is reduced to solve a system of linear matrix inequalities. The controller can be designed by considering (state) delay-dependent or delay-independent conditions.